Charakterisierung einer Klasse von Noetherschen Ringen.

Gerhard Michler

Mathematische Zeitschrift (1967)

  • Volume: 100, page 163-182
  • ISSN: 0025-5874; 1432-1823

How to cite


Michler, Gerhard. "Charakterisierung einer Klasse von Noetherschen Ringen.." Mathematische Zeitschrift 100 (1967): 163-182. <>.

author = {Michler, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {163-182},
title = {Charakterisierung einer Klasse von Noetherschen Ringen.},
url = {},
volume = {100},
year = {1967},

AU - Michler, Gerhard
TI - Charakterisierung einer Klasse von Noetherschen Ringen.
JO - Mathematische Zeitschrift
PY - 1967
VL - 100
SP - 163
EP - 182
KW - associative rings
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.